just want to do a little Waxing 101 on something I have seen in many times and I have had it happen to me in the past. Not everyone is aware of the side effects of certain medications. We always have guests fill out a Waxing Consultation Form (not all places do this) however, this is a problem that always comes up. It can’t be stressed enough to be 100% honest about what medications you are on, have been on, how long, etc. Certain meds thin the skin and by waxing it can/will lift your skin. Some guests think oh, I don’t use it near my eyes or on my legs, etc. It will be fine, I stopped my medication, or my DR. said I’m ok to get a waxing service done. PLEASE READ YOUR LABELS before getting waxed…..
**Facial waxing is not recommended for clients currently using Retin A, Renova, Differin or other types of skin thinning acne medications. Please read the label carefully and consult your dermatologist if you are taking any medication or using any topical cream that contains these medications or stop for 7 days prior to waxing.
** Individuals do react differently to these medications and sometimes waxing can be done if proper patch testing is completed.
**Please be completely honest with your Skin Care Therapist / Aesthetician about all allergies and medications you are taking – it is for your protection.